# SDR DHL2005765506

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1030-1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE PIT CORROSION ON FLOOR SUPPORT CHANNEL, LWR SIDE, BETWEEN STA 1030 AND 1050 RBL 12.  REMOVED SECTION OF FLOOR SUPPORT STA 1030 - 1082.  FABRICATED AND INSTALLED (3) REPAIR SPLICES 10.50" BY 1" BY 1" FROM BAC1490-2583, 10.50 BY .085" BY .085" FROM AND10133-0702 AND 36.750" BY .090" BY 1" BY .050" FROM BAC1509-100146 IAW B727 SRM 53-10-5 FIG 4.
